# SDR AALA20150626001

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 74,674 hours, 26,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OPENED THE L1 DOOR & THE EMER SLIDE FELL OUT.  THE GIRT BAR WAS ATTACHED TO THE ACFT.  SLIDE DID NOT DEPLOY.  R & R SLIDE.
